# SDR UPS97422376

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AT CRUISE ALTITUDE FL330 NR 4 A-LOOP FIRE DETECTOR FAULT LIGHT ILLUMINATED.  FIRE DETECTOR NACELLE TEMP INDICATOR WAS FLUXUATING FROM 0 TO FULL SCALE SELECTED B-LOOP AND FOLLOWED AOM PROCEDURE.  RE-RACK ENGINE NR 4 A-LOOP CARDS, OPS CHECK NORMAL.
